American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 203 found      Go to page: 1 2 3 4 5 > >>

[31] Andrej Dujella and Juan Carlos Peral. Elliptic Curves with Torsion Group $\mathbb{Z}/ 8 \mathbb{Z} $ or $\mathbb{Z}/2 \mathbb{Z} \times\mathbb{Z} /6 \mathbb{Z} $. Contemporary Mathematics 649 (2015) 47-62.
Book volume table of contents   
View Article: PDF

[32] Nicholas M. Katz. Wieferich past and future. Contemporary Mathematics 632 (2015) 253-270.
Book volume table of contents   
View Article: PDF

[33] Jesse Silliman and Isabel Vogt. Powers in Lucas sequences via Galois representations. Proc. Amer. Math. Soc. 143 (2015) 1027-1041.
Abstract, references, and article information   
View Article: PDF

[34] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[35] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp. 84 (2015) 923-954.
Abstract, references, and article information   
View Article: PDF

[36] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126. MR 3266982.
Abstract, references, and article information   
View Article: PDF

[37] J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll. Explicit $n$-descent on elliptic curves III. Algorithms. Math. Comp. 84 (2015) 895-922.
Abstract, references, and article information   
View Article: PDF

[38] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[39] David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder. Elliptic curves with full 2-torsion and maximal adelic Galois representations. Math. Comp. 83 (2014) 2925-2951.
Abstract, references, and article information   
View Article: PDF

[40] Valéry Mahé. Prime power terms in elliptic divisibility sequences. Math. Comp. 83 (2014) 1951-1991.
Abstract, references, and article information   
View Article: PDF

[41] Maciej Ulas. On some Diophantine systems involving symmetric polynomials. Math. Comp. 83 (2014) 1915-1930.
Abstract, references, and article information   
View Article: PDF

[42] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[43] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[44] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[45] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[46] Brendan Creutz. Second $p$-descents on elliptic curves. Math. Comp. 83 (2014) 365-409.
Abstract, references, and article information   
View Article: PDF

[47] Rachel Davis. Images of Metabelian Galois Representations Associated to Elliptic Curves. Contemporary Mathematics 606 (2013) 29-46.
Book volume table of contents   
View Article: PDF

[48] Shabnam Akhtari, Chantal David, Heekyoung Hahn and Lola Thompson. Distribution of Squarefree Values of Sequences Associated with Elliptic Curves. Contemporary Mathematics 606 (2013) 171-188.
Book volume table of contents   
View Article: PDF

[49] Daniel J. Bernstein, Peter Birkner, Tanja Lange and Christiane Peters. ECM using Edwards curves. Math. Comp. 82 (2013) 1139-1179.
Abstract, references, and article information
View Article: PDF

[50] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[51] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[52] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information   
View Article: PDF

[53] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529. MR 2983034.
Abstract, references, and article information   
View Article: PDF

[54] Yong Zhang and Tianxin Cai. n-tuples of positive integers with the same sum and the same product. Math. Comp. 82 (2013) 617-623. MR 2983039.
Abstract, references, and article information   
View Article: PDF

[55] T. A. Fisher and G. F. Sills. Local solubility and height bounds for coverings of elliptic curves. Math. Comp. 81 (2012) 1635-1662.
Abstract, references, and article information   
View Article: PDF

[56] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF

[57] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[58] Michael Rosen. Polynomials modulo $p$ and the theory of Galois sets. Contemporary Mathematics 579 (2012) 163-178.
Book volume table of contents   
View Article: PDF

[59] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[60] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 203 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia